Skin rash after surgery - Doctor answers

Share
1

1
How to treat this skin rash after surgery?

How to treat this skin rash after surgery?

USUALLY...: You can treat it with mild steroid creams like cortaid (hydrocortisone). If this doesn't help right away, see a dermatologist. ...Read more

Dr. John Chiu
2,661 Doctors shared insights

Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more


3

3
Rash all over abdomen three days after tubal surgery should I be worried?

Rash all over abdomen three days after tubal surgery should I be worried?

Check it out: This is most likely an allergic reaction, possibly to the soap/prep solution used to clean your abdomen prior to surgery. An over the counter dose of Benadryl (diphenhydramine) will usually do the trick within a few hours. If not, it is worth checking with your surgeon to be sure that this "rash" is not a wound infection. ...Read more

See 1 more doctor answer
4

4
My dad is suffering from a rash all over his body since December 2016 with occasional angioedema, he has diabetes and a history of cardiac surgery. So?

My dad is suffering from a rash all over his body since December 2016 with occasional angioedema, he has diabetes and a history of cardiac surgery. So?

Rule out...: Every unexplained rash calls for a re-examination of all the meds he may be taken. Ditto for unexplained edema, "angio" or not. If this was me, I'd ask about a biopsy, as I'd not want to miss cutaneous lymphoma that might be manageable. ...Read more

5

5
I had laparoscopic surgery two days ago and now have a very itchy rash all over my trunk. Would loratidine, atarax, (hydroxyzine) benedryl, or a topical work best?

I had laparoscopic surgery two days ago and now have a very itchy rash all over my trunk. Would loratidine, atarax, (hydroxyzine) benedryl, or a topical work best?

See your surgeon: You need to find out why, your pain medication is the first suspect, antibiotic, or any other medicine prescribed to you that you took could be a suspect, rarely medication you were exposed to while you were under anesthesia.
stop taking any medicine that you start after surgery, notified your surgeon immediately, and take loratidine, and benadryl (diphenhydramine) until the reaction is gone.
not better go to ER. ...Read more

9

9
After open heart surgery rashes around the wound? Why?

After open heart surgery rashes around the wound? Why?

Rash: Most likely fro the tape or dressing. Redness may be just normal healing or inception. It needs to be serially followed. The incision needs to be washed with soap and water. ...Read more

See 2 more doctor answers
11

11
My friend has a skin rash, he said it started out small and just it started to spread. Red areas and is itchy. What kind of rashes could it be?

My friend has a skin rash, he said it started out small and just it started to spread. Red areas and is itchy. What kind of rashes could it be?

Multiple causes: If could be related to bites/scabies or may have started from something his skin came in contact with. Have your doctor examine it to make the diagnosis and begin proper treatment. All the best ...Read more

See 1 more doctor answer
12

12
Is it possible to develop a skin rash just from dry skin or are skin rashes caused by allergies?

Is it possible to develop a skin rash just from dry skin or are skin rashes caused by allergies?

Yes: And in the case of dry skin, one may see small raised bumps especially at the extremities. These will often be prevented by using a moisturizer with 3 minutes after bathing. A rash can also be induced by scratching as well. Some skin rashes are caused by allergies (often contact, drug etc) while many are not. ...Read more

13

13
I have allergy, probably to Ponstan 500. The skin rash is nearly gone after 5 days, but now I start to have really bad rashes. What should I do?

I have allergy, probably to Ponstan 500. The skin rash is nearly gone after 5 days, but now I start to have really bad rashes. What should I do?

Something else?: If the rash improved without treatment only to return a few days after (your dates were not defined), then the problem may be from something other than the drug implicated. If the rash was treated and returned after the treatment was stopped, then the rash (if due to the drug) may last for 2-3 weeks. ...Read more

14

14
I have an allergic skin rash. Can hay fever give rashes?

I have an allergic skin rash. Can hay fever give rashes?

Usually not: "hay fever" refers to the sneezing, itching and nasal congestion of allergic reactions to pollens, most commonly to the weed pollens and molds that are common during the time of year that hay is being harvested. Only in the most exquisitely allergic do these reactions cause rashes. Allergic rashes are very difficult to diagnose; see an allergist or dermatologist for help with this. ...Read more

See 2 more doctor answers
16

16
Rash one month after aroata aneryzum surgery?

Rash: This is a complex questions, a detailed history, medications taken, examination of the rash are necessary to make a diagnosis, he needs to see his doctor. ...Read more

17

17
How to treat a pink rash after surgery?

How to treat a pink rash after surgery?

Needs to be seen: The possibilities are too numerous to to be able to give you an answer. The biggest concern however is that you could have a complication from surgery including an infection. The best person to call to give you an answer would be the person who did the surgery. ...Read more

See 1 more doctor answer
18

18
What could cause a rash on the abdomen after surgery?

What could cause a rash on the abdomen after surgery?

Allergic reaction: If the rash is itchy it could be an allergic reaction to surgical prep, to the bandaging tape or antibiotic (if) applied to wound area.
If the rash is painful it could be an infection of some type. ...Read more

19

19
surgery at the end of January. Near one of the incision sites is round red rash. It seems to get worse after I've showered or while working out?

surgery at the end of January. Near one of the incision sites is round red rash. It seems to get worse after I've showered or while working out?

Who Knows..: The site rash may or may not be directly due to the surgery. There is just no way of knowing for sure. Having said that, it would be prudent to keep a watchful eye on the condition. Certain activities can increase the blood flow to the area and cause a temporary redness. To remove all doubt, give your surgeon a call. It may be as easy as using a topical cream to address the condition. ...Read more

Dr. Cornelia Franz
1,059 Doctors shared insights

Rash (Definition)

A rash is a change to skin condition which can affect color, appearance, or texture. It may or may not ...Read more